Alert archive / Maine / Wind Advisories in 2017

Wind Advisory 11, NWS Caribou, ME

October 30, 20176 counties in Maine

NWS Caribou, ME issued this wind advisory at Oct 30, 2017, 1:14 PM EDT for 6 counties in Maine. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2017, 1:14 PM EDT (17:14 UTC)
Expired
Oct 30, 2017, 10:00 PM EDT
In force
9 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 5.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2017-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2017-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 446 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
446 m²/s²
0-3 km storm-relative helicity
521 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

622 
WWUS71 KCAR 301714
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
114 PM EDT Mon Oct 30 2017

MEZ001>006-010-011-031-032-310115-
/O.CAN.KCAR.HW.W.0002.000000T0000Z-171031T0000Z/
/O.NEW.KCAR.WI.Y.0011.171030T1714Z-171031T0200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Piscataquis-
Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro,
and Topsfield
114 PM EDT Mon Oct 30 2017

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Caribou has issued a Wind
Advisory, which is in effect until 10 PM EDT this evening. The
High Wind Warning has been cancelled.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* TIMING...Through this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

MEZ015>017-029-030-310115-
/O.CAN.KCAR.HW.W.0002.000000T0000Z-171030T1800Z/
/O.NEW.KCAR.WI.Y.0011.171030T1714Z-171031T0200Z/
Southern Penobscot-Interior Hancock-Central Washington-
Coastal Hancock-Coastal Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, 
Bar Harbor, Bucksport, Castine, Eastport, Machias, 
and Cherryfield
114 PM EDT Mon Oct 30 2017

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Caribou has issued a Wind
Advisory, which is in effect until 10 PM EDT this evening. The
High Wind Warning has been cancelled.

* WINDS...Southwest 15 to 25 mph with gusts up to 45 mph.

* TIMING...Through this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
2 follow-up statements
073 
WWUS71 KCAR 301905
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
305 PM EDT Mon Oct 30 2017

MEZ001>006-010-011-015>017-029>032-310200-
/O.CON.KCAR.WI.Y.0011.000000T0000Z-171031T0200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
305 PM EDT Mon Oct 30 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WINDS...Southwest 10 to 20 mph with gusts up to 40 to 45 mph.

* TIMING...Through this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages will result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
338 
WWUS71 KCAR 310226
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1026 PM EDT Mon Oct 30 2017

MEZ001>006-010-011-015>017-029>032-310330-
/O.EXP.KCAR.WI.Y.0011.000000T0000Z-171031T0200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
1026 PM EDT Mon Oct 30 2017

...WIND ADVISORY HAS EXPIRED...

Winds have dropped off considerably and therefore the advisory has
been allowed to expire. Some wind gusts to 25 mph can be expected
overnight.

$$

Hewitt

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Oct 30, 9:30 AM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Oct 30, 9:30 AM EDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
930 AM EDT Mon Oct 30 2017

.SYNOPSIS...
Intense low pressure will track to our west today bringing
strong winds and some rain. The low will continue north through
Quebec tonight into Tuesday as strong gusty winds continue.

&&

.NEAR TERM /THROUGH TONIGHT/...
930 am update...
Busy day as winds kicking in across CWA this morning, mainly
along the coast up into interior Downeast. Report of 50+kts
reported in srn zones along with 64,000+ power outages for the
Emera service area. BGR reported a gust of 57kts as of 13z.
Expect that winds wl pick up acrs nrn zones in the next hr or so
bfr all areas diminish this afternoon. Will re-evaluate
headlines with next update and likely transition to wind
advisory for all areas as wind warnings drop off.

Quick update to pops as back edge is quickly progressing north
with dry slot working in. Expect rain to diminish to showers
acrs nrn zones in the next couple of hours.

Previous discussion blo...
976 mb low northwest of Albany NY will continue to track
rapidly north today and into western Quebec. Strong southeast
winds are expected this morning as the low continues to
intensify to our west. The strongest winds this morning are
expected to be across down east areas, especially the coast, as
a 925mb jet in excess of 70 kt+ moves across. Further north, the
strongest winds will come later this morning into early
afternoon with the passage of a cold front. A high wind warning
remains in effect for the entire region into this afternoon.
Expect periods of rain this morning to taper to showers this
afternoon. Rainfall amounts will generally range from one to two
inches across the region. Highs today will generally be in the
lower 60s. The low will continue to track well north of the
region overnight. Winds will diminish but still remain on the
gusty side overnight. Expect partly to mostly cloudy skies
across the north and mainly clear skies down east. Lows tonight
will range from the upper 30s north and lower 40s down east.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
A fast movg low amplitude zonal s/wv from cntrl Can will keep
cldnss spcly across the N and W hlf of the FA with a chc of
aftn/eve shwrs with cold advcn on brisk WSW winds. Skies will
clr Tue ngt, but a cont'd breeze will keep much in the way of
intense cooling ovr the Rgn. Wed will begin fair, with
increasing hi cldnss late in the day from the W. Cldnss will
cont to thicken Wed ngt as low press from Nrn MN moves ENE into
Ont prov Can with with lgt rn movg into he FA from the W by erly
Thu morn as temps rise erly aft arnd mdngt erly nocturnal low
temps.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Lgt to mdt rnfl Thu and Thu eve will become shwry by late Thu
ngt into Fri as low pres conts to track ENE toward N Cntrl QB
followed by a trailing cold front across the Rgn arnd midday
Fri. Behind this front, xpct seasonal temps with dry conditions
Fri aftn into Sat, with cldnss slowly increasing Sat ngt and
Sun.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
NEAR TERM: Widespread MVFR and IFR conditions can be expected
this morning in periods of rain. Very gusty southeast winds can
be expected this morning before becoming southwest later this
afternoon. LLWS will be a concern today. VFR conditions will
prevail tonight.

SHORT TO LONG TERM: Initially VFR Downeast TAF sites and MVFR
Nrn TAF sites Tue into inti Tue eve with SC cld cvr, VFR all TAF
sites late Tue eve thru Wed eve as SC thins and dissipates from
SW to NE. Cldnss thickens and lowers to low MVFR and/or IFR late
Wed ngt and Thu morn as rn ovrsprds spcly Nrn TAF sites, contg
Thu ngt and becoming shwrs on Fri.

&&

.MARINE...
NEAR TERM: Have issued a Storm warning for all of the coastal
waters through 4 PM EDT. Seas will continue to build to close to
20 ft. Winds/seas will gradually diminish tonight but will
likely need Gale Warnings into tonight.

SHORT TO LONG TERM: Remnant gale force wind gusts msly ovr outer MZs
Tue morn should diminish to SCA criteria winds Tue aftn, with
winds and seas slowly subsiding Tue ngt to into Wed to below SCA
criteria. The next chc of SCA conditions will be in the late
week as S winds increase ahead of low pres movg E thru Cntrl QB.
Went with a WW3/NWPS blend for wv hts.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Warning until 8 PM EDT this evening for MEZ001>006-
     010-011-031-032.
     High Wind Warning until 2 PM EDT this afternoon for MEZ015>017-
     029-030.
MARINE...Storm Warning until 4 PM EDT this afternoon for ANZ050>052.

&&

Near Term...Duda/Farrar
Short Term...VJN
Long Term...VJN
Aviation...Duda/Farrar/VJN
Marine...Duda/Farrar/VJN
Hazardous weather outlook, Oct 30, 9:46 AM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
946 AM EDT Mon Oct 30 2017

MEZ001>006-010-011-031-032-311400-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Piscataquis-
Northern Washington-
946 AM EDT Mon Oct 30 2017

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for East Central Maine...Eastern
Maine...Far Northern Maine...North Central Maine...Northern Maine
and West Central Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ015>017-029-030-311400-
Southern Penobscot-Interior Hancock-Central Washington-
Coastal Hancock-Coastal Washington-
946 AM EDT Mon Oct 30 2017

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Coastal DownEast Maine and
Interior DownEast Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050-051-311400-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
946 AM EDT Mon Oct 30 2017

...STORM WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ052-311400-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
946 AM EDT Mon Oct 30 2017

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Oct 30, 9:13 AM EDT, 4 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Caribou ME
913 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     Non-Tstm Wnd Dmg Calais                  45.19N 67.28W
10/30/2017                   Washington         ME   Law Enforcement

            RTE 191 AND RTE 192 BLOCKED BY DOWNED TREES.

&&

richardn
Local storm report, Oct 30, 9:14 AM EDT, 4 hours before
Preliminary Local Storm Report...Corrected
National Weather Service Caribou ME
914 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     Non-Tstm Wnd Dmg Bangor                  44.80N 68.78W
10/30/2017                   Penobscot          ME   Broadcast Media

            Numerous trees down in Bangor along with power lines and
            tranformers

0833 AM     Non-Tstm Wnd Gst Bangor                  44.80N 68.78W
10/30/2017  E0.00 MPH        Penobscot          ME   ASOS

            57KT/65.6MPH WIND GUST REPORTED AT BANGOR ASOS

0833 AM     Non-Tstm Wnd Dmg Calais                  45.19N 67.28W
10/30/2017                   Washington         ME   Law Enforcement

            RTE 191 AND RTE 192 BLOCKED BY DOWNED TREES.

0833 AM     Non-Tstm Wnd Gst Greenville              45.46N 69.59W
10/30/2017  E0.00 MPH        Piscataquis        ME   ASOS

            53KTS/61MPH WIND GUST REPORTED AT GREENVILLE ASOS

0833 AM     Non-Tstm Wnd Dmg Ellsworth               44.54N 68.42W
10/30/2017                   Hancock            ME   Amateur Radio

            DOWNED TREES AND POWER LINES ALL ACROSS HANCOCK COUNTY.

0833 AM     Non-Tstm Wnd Dmg Glenburn                44.91N 68.85W
10/30/2017                   Penobscot          ME   Fire Dept/Rescue

            TREE ON HOUSE

0833 AM     Non-Tstm Wnd Gst Bar Harbor              44.39N 68.20W
10/30/2017  E0.00 MPH        Hancock            ME   ASOS

            51KTS/58.6MPH WIND GUST REPORTED AT BAR HARBORS AWOS.

0833 AM     Non-Tstm Wnd Dmg Bangor                  44.80N 68.78W
10/30/2017                   Penobscot          ME   Amateur Radio

            3 TREES DOWN IN YARD

&&

richardn
Local storm report, Oct 30, 9:21 AM EDT, 3 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
921 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     Non-Tstm Wnd Dmg Brownville              45.31N 69.03W
10/30/2017                   Piscataquis        ME   Amateur Radio

            TREES DOWN AND POWER IS OUT

0833 AM     Non-Tstm Wnd Dmg Milo                    45.25N 68.99W
10/30/2017                   Piscataquis        ME   Amateur Radio

            TREES DOWN AND POWER IS OUT

&&

richardn
Local storm report, Oct 30, 9:30 AM EDT, 3 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
930 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     Non-Tstm Wnd Dmg Lincoln                 45.36N 68.51W
10/30/2017                   Penobscot          ME   Public

            TREE DOWN ON RTE 2 IN LINCOLN

&&

richardn
Local storm report, Oct 30, 10:23 AM EDT, 2 hours 51 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Caribou ME
1023 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     Non-Tstm Wnd Gst Brooklin                44.27N 68.57W
10/30/2017  E0.00 MPH        Hancock            ME   Public

            73MPH WIND GUST REPORTED AT BROOKLIN BOAT YARD.

0832 AM     Non-Tstm Wnd Dmg Bangor                  44.80N 68.78W
10/30/2017                   Penobscot          ME   Broadcast Media

            Numerous trees down in Bangor along with power lines and
            tranformers

0833 AM     Non-Tstm Wnd Dmg Lincoln                 45.36N 68.51W
10/30/2017                   Penobscot          ME   Public

            TREE DOWN ON RTE 2 IN LINCOLN

0833 AM     Non-Tstm Wnd Gst Bangor                  44.80N 68.78W
10/30/2017  E0.00 MPH        Penobscot          ME   ASOS

            57KT/65.6MPH WIND GUST REPORTED AT BANGOR ASOS

0833 AM     Non-Tstm Wnd Dmg Calais                  45.19N 67.28W
10/30/2017                   Washington         ME   Law Enforcement

            RTE 191 AND RTE 192 BLOCKED BY DOWNED TREES.

0833 AM     Non-Tstm Wnd Gst Greenville              45.46N 69.59W
10/30/2017  E0.00 MPH        Piscataquis        ME   ASOS

            53KTS/61MPH WIND GUST REPORTED AT GREENVILLE ASOS

0833 AM     Non-Tstm Wnd Dmg Ellsworth               44.54N 68.42W
10/30/2017                   Hancock            ME   Amateur Radio

            DOWNED TREES AND POWER LINES ALL ACROSS HANCOCK COUNTY.

0833 AM     Non-Tstm Wnd Dmg Glenburn                44.91N 68.85W
10/30/2017                   Penobscot          ME   Fire Dept/Rescue

            TREE ON HOUSE

0833 AM     Non-Tstm Wnd Gst Bar Harbor              44.39N 68.20W
10/30/2017  E0.00 MPH        Hancock            ME   ASOS

            51KTS/58.6MPH WIND GUST REPORTED AT BAR HARBORS AWOS.

0833 AM     Non-Tstm Wnd Dmg Bangor                  44.80N 68.78W
10/30/2017                   Penobscot          ME   Amateur Radio

            3 TREES DOWN IN YARD

0833 AM     Non-Tstm Wnd Dmg Brownville              45.31N 69.03W
10/30/2017                   Piscataquis        ME   Amateur Radio

            TREES DOWN AND POWER IS OUT

0833 AM     Non-Tstm Wnd Dmg Milo                    45.25N 68.99W
10/30/2017                   Piscataquis        ME   Amateur Radio

            TREES DOWN AND POWER IS OUT

&&

richardn
Local storm report, Oct 30, 12:35 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
1235 PM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     Non-Tstm Wnd Dmg Bangor                  44.80N 68.78W
10/30/2017                   Penobscot          ME   Public

            MOVIE MAGIC CINEMA SIGN BENT OVER

&&

richardn

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:45 AM EDTGale WarningCAR17 hr
Oct 30, 5:17 PM EDTSpecial Weather StatementCAR73 min
Oct 30, 6:32 PM EDTSpecial Weather StatementCAR28 min

Nearby

Wind Advisories in Maine, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.